# SDR CALA0800197

- Difficulty date: March 5, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 62,461 hours, 32,354 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 6916970501
- Condition: Cracked
- Location: Bs 384
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 384.2 LEFT SIDE S-15 ATTACH CLIP CRACKED.  REMOVED AND REPLACED CRACKED CLIP AT BS 348.2 STRINGER 15 LT PER ECRA 5310-04726.
